# SDR CALA2019042600654

- Difficulty date: April 26, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 97,585 hours, 27,450 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A L STARTER CUTOUT CAUTION  AND L ENG STA RT VAVLE L IGHT ON OVERHEAD PAN RPL''D L ENGINE START CONTROL VLV PER AMM 80-11-02. WPB:U166362 J. CALDERONE. ADD EMP:U166362 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1377355  SN OFF 0132 VALVE, ASSY-STA  OFF 75-8012-9-9001 0132 ON 75-8012-9-9001 0550
